MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP X-LINK BENDER, ADJUSTABLE

ORTHOPEDIATRICS, CORP X-LINK BENDER, ADJUSTABLE
Catalog Number 01-1300-0017
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The cross-link benders do not allow twisting of the cross-link, only bending in one plane which caused a delay of greater than 30 mins.

Brand Name
X-LINK BENDER, ADJUSTABLE
Common Device Name
X-LINK BENDER, ADJUSTABLE
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key20625093
Report Number3006460162-2024-00070
Device Sequence Number21059153
Product Code HXW
UDI-Device Identifier00841132127940
UDI-Public00841132127940
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number01-1300-0017
Device Lot Number169550-A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Initial Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age11 YR
Patient SexMale
Patient Weight34 KG